I am a 20 year old college student, and I have been taking adderal for approximatly 4 months at 20 to 30 mg a day. For the most part, adderal, of course, helps me get through the day more focused, alert, and I am usually happy and ambitious. Sometimes, however, I get tics and a nervous feeling in my chest, along with slight slight chest pain. Much of this may be nervousness or plasibo anxiety, but I am not sure. I do smoke cigarettes and have coffee every day, which may also increase these side effects. I am nervous for my health, but do realize that for the most part I never get these tics or nervousness in my heart. My heart rate usually does not increase and I do not have shortness of breath.
Im 28 and began taking Adderall (adderrall) when I was your age. If I can give you any advice it would be to talk to your Dr. about switching your medicine to a less addictive forming stimulant such as Vyvanse. Adderall (adderrall) is such a strong stimulant which can cause smokers to smoke more. I too struggled with the same problem. I would not drink coffee in the am when you take the medicine. Oh, and dont drink OJ or any other acidic beverage/fruit with it either b/c it can have an adverse effect.
Having two stimulants is disruptive to your cardio system. Smoking and taking stimulants can also cause greying of the hair earlier than normal. In time, you will notice a sensitivity to cold temp.. Adderall (adderrall) can cause high blood pressure and high heart rates. Ask your doctor or a nurse to check your heart rate/bp on your next visit. Actually, by law prescribing dr.'s are required to take bp and heart rate of patients taking adderall (adderrall) although few adhere to it.
I know that it helps you with classes. It really did help me tremendously although I would highly suggest taking something else. I have been taking it for 8 years and will be ending it soon. Some side effects disappear, however, most will stay with you. The negative aspects far outweigh the positive in terms of long term use. The ticks are very concerning especially if you just began taking them. CALL your Dr. Hope this helps a little.
Strangely enough, for the past week I have had no side effects at all and the dose has worked much the way it did when I felt healthy, awake, and prepared.
I am a Pre-Med and Cancer Cell Biology Major, so it comes with the territory to know the chemistry and roles stimulants and others drugs play in Biological activity, therefore I just had gotten concerned for my health, as anyone would.
I will be be having an appointment with my PP during spring break to finally and proffesionally diagnose my problems and see whether it is Adderall (adderrall) or another drug that is needed.
I know that and I have researched the studied the chemistry and molecular effects of drugs on brain chemistry and am aware that ADD and ADHD are different brain chemisitry issues treated with different medication.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.